# SDR CA070123013

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460260G0074
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH WITH GEAR DOWN AND AT 2000FT THE MESSAGE HYD NR3 LOW PRESS CAME ON EICAS WITH THE HYDRAULIC NR3 RESERVOIR LEVEL AT 0 PERCENT.  CREW COMPLIED WITH QRH.   THE AIRCRAFT LANDED NORMALLY AND DEPLOYED THE THRUST REVERSER , THE GROUND SPOILERS DEPLOYED AND OPERATED BRAKES .  THE AIRCRAFT AT A SPEED AROUND 70 KTS SUDDENLY DIVERTED ON THE RT END SIDE . THE AIRCRAFT LEFT THE SIDE OF THE RUNWAY BY 13 METER AND ENDED UP ON THE GRASS AFTER THE A/C COVERED 50/55 METERS  (TC NR 20070123013)
